Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    j.r.w. is offline Associate Member
    Join Date
    Jun 2004
    Location
    houston, tx
    Posts
    345

    Question i'm getting nosebleeds......

    I've been getting nosebleeds from taking deca and now recently winstrol is doing the same to me. When I get off the juice, the nosebleeds stop so I know its from the steroids . Have any of ya'll experienced this and how do I still juice and rid or reduce this problem?

  2. #2
    Da Bull's Avatar
    Da Bull is offline Banned
    Join Date
    Sep 2003
    Location
    X
    Posts
    0
    Sounds like gear is giving you high bp bro......actually the only thing that ever gave me nose bleeds were pro hormones years ago.

  3. #3
    j.r.w. is offline Associate Member
    Join Date
    Jun 2004
    Location
    houston, tx
    Posts
    345
    its always my right nostril. how can i cure this and still enjoy the rewards of juice?

  4. #4
    Orpheus is offline New Member
    Join Date
    Jun 2004
    Posts
    10
    what's your blood pressure when you're not on? Calculate this as an average over several times per day for a few days, taken when you're calm at least 30 minutes after eating, smoking, or whatever other activity.
    if its high you need to be really careful-- nosebleed level high blood pressure is imminently dangerous.
    if it's high, research all the crap out there that may help lower it. efa's, certain antioxidants, garlic, certain herbs, apple pectin, the list is enormous. take care of it and then resume when it's under control.

  5. #5
    1-Cent's Avatar
    1-Cent is offline Anabolic Member
    Join Date
    Apr 2004
    Location
    Canada, Eh
    Posts
    2,389
    You could get it cotterized (sp?), its always the right because theres probably a blood vessel thats very close to the serface there.
    I know how you feel bro, I keep getting minor ones on Dbol too, I know my bp is up

  6. #6
    ChefJ's Avatar
    ChefJ is offline Senior Member
    Join Date
    Jan 2004
    Location
    The Gym
    Posts
    1,666
    I have what is known as palyps in my right nostril as well it would be the only one that would bleed but never had anything to do with AS it was usually the weather changing. Take some vitamin K and see if that helps you out if it doesnt go to the doc he can look right in there with that funky eyeglass thing and tell you right away if that is the problem. If not check your bp. Does it bleed while you are working out it should if it is your bp because that is when it is at its highest. Sometimes 3X what your resting BP is depending on the lift.

  7. #7
    Scorpio's Avatar
    Scorpio is offline Community Veteran
    Join Date
    Dec 2003
    Location
    The Asylum..........
    Posts
    302
    It may be your blood pressure or the impact of the hormones on you hematocrit (red to white blood cell ratio) which would make you bleed also. Like everyone else said, check your BP whle on.

  8. #8
    j.r.w. is offline Associate Member
    Join Date
    Jun 2004
    Location
    houston, tx
    Posts
    345
    I appreciate all of your input guys. I was kind of thinking it might be high bp but havent checked it lately. I used to have extremely low blood pressure. I dont know exactly how acurate the machines at Wally World and various grocery stores are, but Im going to give that a try first and see. What exactly is the procedure of getting your nose carterized? What do they do and how complicated of a procedure is it. Once again, thanx for ya'lls input.

  9. #9
    Animal Cracker's Avatar
    Animal Cracker is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    Va Beach
    Posts
    3,658
    Could be raise in BP, picking, dry air..several factors. Keep tabs on the BP, may cause problems later.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •